Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Recurring body pain, fatigue post treatment for typhoid, taken antibiotics, injections. Cause and precautions?

hi doctor, i am suffering with body pain & fatigue . my body temperature was always 97-98.6F around 20days back in test found typhoid & for the same doctor suggest me the 2 injections in a day & antibiotic every day. after 8days i feel normal. but after 20days i am out of country & feeling pain in my legs & also feeling fatigue. please tell me what is this & what i should care right now
Asked On : Sat, 9 Jun 2012
Answers:  2 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi raman ,
fatigue may take up to 2 weeks to completely dissapear in any prolonged illness especially typhoid fever.. a week of on and off fever would have caused some taxation on the body which body needs to recover and will take some time..
also now a days we are seeing a lot of typhoid cases overlapped with viral illnesses some like dengue and many un diagnosed but self limiting viral illnesses.. so in this case there will be a certain amount of body ache , fatigue, pain in the limbs especially joints which starts to recover over period of 2- 4 weeks..
' so best thing to do now is to take a good protein rich diet( chicken soup, pea soup etc) get adequate amount rest, avoid strenuous activities.. in case if pain in the limbs begin to increase then visit a nearby doctor so that necessary tests can be done..
Answered: Sat, 9 Jun 2012
I find this answer helpful
  User's Response
Check your blood pressure, maintain adequate hydration up to few liters per 24 hrs if you living or working in countries with warm weather , also take multivitamin supplements , fresh fruits juice , but most important is make an appointment with Physician and recheck your blood work and if need start new therapy. Will be ideal if you can make blood and stool analysis with culture to choose right antibiotic.

Take care.
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor